Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
oizo

Dr. upped my dose, now my skin is awful!

Hi,

I'd been on roacutane for 5 weeks at a dose of 50mg (I weigh 100kg). The roacutane was working, my skin and lips were dry, but overall there was a general improvement.

I went back to see him and he upped my dose to 100mg, and a week on fromn the dose being upped, my skin is really awful now, the worst its been in a long time since accutance.

Is this usual when the dose is upped, is this similar to an IB, because its really got me down and its gonna take a while to heal.

Thanks

Share this post


Link to post
Share on other sites

Hi,

I'd been on roacutane for 5 weeks at a dose of 50mg (I weigh 100kg). The roacutane was working, my skin and lips were dry, but overall there was a general improvement.

I went back to see him and he upped my dose to 100mg, and a week on fromn the dose being upped, my skin is really awful now, the worst its been in a long time since accutance.

Is this usual when the dose is upped, is this similar to an IB, because its really got me down and its gonna take a while to heal.

Thanks

I have heard that an IB isn't uncommon when the dosage is incrased. I will have mine increased twice before I am done. :(

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×